Facebook Pixel
EmpowHER Guest

Am I pregnant!

By Anonymous February 17, 2012 - 3:56am
Rate This

Hi Everyone. I'm a 20 year old woman. I was just put on Loestrin 24 two months ago, when I became severely depressed, this has happened several times before with other contraceptives, so I did what I normally do ( and what my doctor advises) and imidiately stop taking it. After I stopped taking the pill, I normally get my period... but this time, I only got two days of very light bleeding. I didn't think much of it! But now a week later, I am extremely bloated, have very swollen breasts, cramping, and constipation. Due to the fact that I had stopped taking my pill about half way through the pack, my period would be due around this time. My partner never came inside of me without a condom, although a few times WHILE I WAS ON THE PILL, we did have sex w/out condom, but then put one on a few moments after. Am I pregnant?

Add a Comment1 Comments

Hi Anonymous,

If you took your pills as directed, then there is no need to also use a condom. Since you stopped taking the pills half way through your cycle, this is likely why you only had some spotting. It's confusing your body because it wasn't expecting it. If you are still concerned about the possibility of pregnancy, please take a pregnancy test.

Good Luck,


February 17, 2012 - 4:57am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.